Thread: accutane or not????????????
02-02-2005, 06:42 AM #1
accutane or not????????????
Hey guys whats up im finished my pct 3 weeks and the acne **** still hasnt went away i have it on my shoulders and back and the odd spot appears on my face its really pissing me of ive tried dish washing soap and every cream on the market but its not budgeing i mean whats the point in doin the roids and getting into great shape then being to emmbarassed to were a vest in the gym or to take your shirt off so i was thinking of using accutane but no vary little about its side effects all i no about it is its great for clearing the skin up for up to 3 years or so, so guy how is this stuff taken and is it worth it in terms of sides?
02-02-2005, 04:32 PM #2
02-02-2005, 04:53 PM #3
ive takin accuctane a long time ago, not because of gear tho...it is very harsh, many docs say take it as a last resort. i took it in the winter and had to peel off my lips every morning, sucked! but i dont get acne very much any more, even on aas.
02-02-2005, 06:11 PM #4Associate Member
- Join Date
- Feb 2004
Yea dude that accutane cause my hair to fall out. it works by closing your pores - it also closed my hair folicals
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)